# SDR REXA201908141240

- Difficulty date: August 4, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 30,162 hours, 29,184 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3602563
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FS 589.00 FRAME CORRODED BETWEEN STRINGERS 26R TO 21L. INCLUDES JOB 8775971 OP 318 AND 349.  REMOVED AND REPLACED LOWER FRAME SECTOR AND REINFORCEMENT ANGLE IAW SRM 51-42-06 AND 51-42-21.  LEAK CHECKED GOOD.
